American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 85 found      Go to page: 1 2 3

[1] Manassés de Souza and João Marcos do Ó. A sharp Trudinger-Moser type inequality in $\mathbb{R}^2$. Trans. Amer. Math. Soc. 366 (2014) 4513-4549.
Abstract, references, and article information
View Article: PDF

[2] Zongming Guo, Baishun Lai and Dong Ye. Revisiting the biharmonic equation modelling electrostatic actuation in lower dimensions. Proc. Amer. Math. Soc. 142 (2014) 2027-2034.
Abstract, references, and article information
View Article: PDF

[3] Dimitri Mugnai and Nikolaos S. Papageorgiou. Wang's multiplicity result for superlinear $(p,q)$--equations without the Ambrosetti--Rabinowitz condition. Trans. Amer. Math. Soc. 366 (2014) 4919-4937.
Abstract, references, and article information
View Article: PDF

[4] Erik Lindgren. On the regularity of solutions of the inhomogeneous infinity Laplace equation. Proc. Amer. Math. Soc. 142 (2014) 277-288.
Abstract, references, and article information
View Article: PDF

[5] Alessandro Carlotto. On the solvability of singular Liouville equations on compact surfaces of arbitrary genus. Trans. Amer. Math. Soc. 366 (2014) 1237-1256.
Abstract, references, and article information
View Article: PDF

[6] Mónica Clapp and Jorge Faya. Multiple solutions to the Bahri-Coron problem in some domains with nontrivial topology. Proc. Amer. Math. Soc. 141 (2013) 4339-4344.
Abstract, references, and article information
View Article: PDF

[7] Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu. Semilinear Neumann problems with indefinite and unbounded potential and crossing nonlinearity. Contemporary Mathematics 595 (2013) 293-315.
Book volume table of contents
View Article: PDF

[8] Maria-Magdalena Boureanu, Benedetta Noris and Susanna Terracini. Sub and supersolutions, invariant cones and multiplicity results for $p$-Laplace equations. Contemporary Mathematics 595 (2013) 91-119.
Book volume table of contents
View Article: PDF

[9] Boumediene Abdellaoui, Ireneo Peral and Magdalena Walias. Multiplicity results for porous media and fast diffusion equations with a quadratic gradient term. Contemporary Mathematics 594 (2013) 37-58.
Book volume table of contents
View Article: PDF

[10] I. Shestakov. On the Zaremba Problem for the $p$-Laplace Operator. Contemporary Mathematics 591 (2013) 259-271.
Book volume table of contents
View Article: PDF

[11] Maria Alessandra Ragusa, Atsushi Tachikawa and Hiroshi Takabayashi. Partial regularity of $p(x)$-harmonic maps. Trans. Amer. Math. Soc. 365 (2013) 3329-3353.
Abstract, references, and article information
View Article: PDF

[12] Ryuji Kajikiya. Positive solutions of semilinear elliptic equations with small perturbations. Proc. Amer. Math. Soc. 141 (2013) 1335-1342.
Abstract, references, and article information
View Article: PDF

[13] Alexander Khludnev. Contact problems for elastic bodies with rigid inclusions. Quart. Appl. Math. 70 (2012) 269-284.
Abstract, references, and article information
View Article: PDF

[14] Olivier Druet, Frédéric Robert and Juncheng Wei. The Lin-Ni's problem for mean convex domains. Memoirs of the AMS 218 (2012)
Book volume table of contents

[15] Tadeusz Iwaniec and Jani Onninen. $n$-Harmonic Mappings Between Annuli: The Art of Integrating Free Lagrangians. Memoirs of the AMS 218 (2012)
Book volume table of contents

[16] Frank Pacard. The role of minimal surfaces in the study of the Allen-Cahn equation. Contemporary Mathematics 570 (2012) 137-163.
Book volume table of contents
View Article: PDF

[17] A. A. Arkhipova. A problem with an obstacle that goes out to the boundary of the domain for a class of quadratic functionals on $\mathbb{R}^{N}$. St. Petersburg Math. J. 22 (2011) 847-875.
Abstract, references, and article information
View Article: PDF

[18] Jiabao Su and Rushun Tian. Weighted Sobolev type embeddings and coercive quasilinear elliptic equations on $\mathbb{R}^{N}$. Proc. Amer. Math. Soc. 140 (2012) 891-903. MR 2869073.
Abstract, references, and article information
View Article: PDF

[19] Giovanna Citti and Fausto Ferrari. A sharp regularity result of solutions of a transmission problem. Proc. Amer. Math. Soc. 140 (2012) 615-620. MR 2846330.
Abstract, references, and article information
View Article: PDF

[20] Jianfu Yang. Corrigendum to “Existence of solutions for semilinear elliptic problems without $(PS)$ condition”. Proc. Amer. Math. Soc. 140 (2012) 741-743. MR 2846343.
Abstract, references, and article information
View Article: PDF

[21] Baishun Lai and Zhihao Ge. Infinite multiplicity for an inhomogeneous supercritical problem in entire space. Proc. Amer. Math. Soc. 139 (2011) 4409-4418. MR 2823086.
Abstract, references, and article information
View Article: PDF

[22] Ionel Ciuperca and J. Ignacio Tello. Lack of contact in a lubricated system. Quart. Appl. Math. 69 (2011) 357-378.
Abstract, references, and article information
View Article: PDF

[23] Teresa D’Aprile and Angela Pistoia. Nodal solutions for some singularly perturbed Dirichlet problems. Trans. Amer. Math. Soc. 363 (2011) 3601-3620. MR 2775820.
Abstract, references, and article information
View Article: PDF

[24] Bin Guo and Haizhong Li. The second variational formula for the functional $\int v^{(6)}(g)dV_{g}$. Proc. Amer. Math. Soc. 139 (2011) 2911-2925. MR 2801632.
Abstract, references, and article information
View Article: PDF

[25] Alberto Farina and Enrico Valdinoci. $1$D symmetry for solutions of semilinear and quasilinear elliptic equations. Trans. Amer. Math. Soc. 363 (2011) 579-609. MR 2728579.
Abstract, references, and article information
View Article: PDF

[26] Changfeng Gui, Andrea Malchiodi and Haoyuan Xu. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011) 1023-1032. MR 2745653.
Abstract, references, and article information
View Article: PDF

[27] Ana Maria Soane and Rouben Rostamian. Variational problems in weighted Sobolev spaces on non-smooth domains. Quart. Appl. Math. 68 (2010) 439-458. MR 2676970.
Abstract, references, and article information
View Article: PDF

[28] Jacopo Bellazzini and Nicola Visciglia. Max-Min characterization of the mountain pass energy level for a class of variational problems. Proc. Amer. Math. Soc. 138 (2010) 3335-3343. MR 2653963.
Abstract, references, and article information
View Article: PDF

[29] Jaeyoung Byeon. Singularly perturbed nonlinear Dirichlet problems with a general nonlinearity. Trans. Amer. Math. Soc. 362 (2010) 1981-2001. MR 2574884.
Abstract, references, and article information
View Article: PDF

[30] Yohei Sato and Kazunaga Tanaka. Sign-changing multi-bump solutions for nonlinear Schrödinger equations with steep potential wells. Trans. Amer. Math. Soc. 361 (2009) 6205-6253. MR 2538593.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 85 found      Go to page: 1 2 3